Relating multipliers and transplantation for fourier-bessel expansions and hankel transform

  1. Betancor, J.J. 1
  2. Stempak, K. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Wrocław University of Technology
    info

    Wrocław University of Technology

    Breslavia, Polonia

    ROR https://ror.org/008fyn775

Journal:
Tohoku Mathematical Journal

ISSN: 0040-8735

Year of publication: 2001

Volume: 53

Issue: 1

Pages: 109-129

Type: Article

DOI: 10.2748/tmj/1178207534 SCOPUS: 2-s2.0-0039296268 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus